# SDR DXTA090907002

- Difficulty date: September 7, 2009
- Submitted: September 8, 2009
- Operation: Air carrier
- Aircraft: N635QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605358
- Aircraft time: 5,160 hours, 3,996 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Condition: Failed
- Stage of operation: CL
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: A

## Discrepancy

DUAL GENERATOR FAILURE WITH ACCOMPANYING GEN ANNUNCIATOR L/R AND MASTER WARNING.  FAILURE OCCURED WHILE CLIMBING THROUGH 15,000' WITH APU GEN ON AND LASTED 3-4 SECS.  BOTH AMPHERES READ "0" BEFORE RETURNING ON LINE.
